Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had Mirena coil fitted and having bleeding. Have headache, blood in stools and pain in both ovaries. Is it related to mirena?

Hi i had the mirena coil fitted on the 31st January,but i have been bleeding since the 7th Jan. I keep getting headaches , dizziness ,pain in both sides of my ovaries,I ve notice blood in my stools and clots coming out when i wee. The doctors couldn t locate the coil threads so now having a scan in a weeks time but im worried if i wait because of what s happening and the pain something serious could be wrong,shall i go to a&e?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there. A lot of your symptoms could be Mirena related but not all. Blood in BM for example is unlikely to be IUD related. Your scheduled to have it removed and that's good. It will then be a question of addressing any residual symptoms and seeing where you should go from there. At this juncture I do not see any reason for you to go to A&E as they are unlikely to be very helpful. Good luck and thanks.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor